I’ve been on Sertraline (Zoloft) for almost 12 years, started with 50mg for several years, increased the dosage to 100mg a few years ago, then over the summer increased it to 150mg daily. Over the past few weeks, my anxiety has gotten progressively worse so I decided to talk to my doctor about it and she decided to switch me from Zoloft to Pristiq. She had me go from 150mg daily to 50mg for 5 days, while adding 25mg of Pristiq for those 5 days then increasing it to 50mg and then no more Zoloft. Is it just me or does this sound like way too quick tapering? I got to day 2 and my anxiety got so horrible. Basically it felt like my whole day was one giant anxiety attack, all while trying to work and function. It was hell. What do you think?
I’d consider speaking with your doctor about your symptoms. You should definitely let her know how you feel about the medication causing you to feel extremely anxious and she should know what to do to help you get better. Those questions you mention are good for your doctor, so speak with her. You’ll feel better soon.
That drop in dosage does sound like a pretty quick taper for Zoloft. Combined with a new medication that will take awhile to work I am guessing you are in for several rough weeks of adjustment. I'd stay in touch with your doctor to make sure everything works out. Take care of yourself.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.